# SDR JBXA000318

- Difficulty date: August 28, 2001
- Submitted: August 30, 2001
- Operation: Air carrier
- Aircraft: N570ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7206
- Aircraft time: 8,351 hours, 7,566 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Isolation Valve
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT 14TH STAGE DUCT WARNING MESSAGE CAM ON IN CLIMB OUT OF RDU.  PERFORMED GROUND ENGINE RUN OF NR 2 ENGINE.  FOUND 14TH STAGE ISOL VALVE LEAKING.  REMOVED AND REINSTALLED ISOL VALVE, LEAK CHECK GOOD AT THIS TIME IAW AMM 36-12-01.
